# SDR DALA1126050675

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 62,218 hours, 28,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND AN EMERGENCY PATH LIGHT AT SEAT 42DEF INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING NEAR THE LIGHT.  OPERATIONAL CHECK WAS GOOD.
